RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 141–142 (Mi umn1814)  

This article is cited in 6 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A relaxation system in the neighbourhood of a disruption point: reduction to the regular case

A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov


Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 173–174

Bibliographic databases:

Document Type: Article
MSC: 41A60, 34C45, 34K19
Received: 11.11.1987

Citation: A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “A relaxation system in the neighbourhood of a disruption point: reduction to the regular case”, Uspekhi Mat. Nauk, 43:2(260) (1988), 141–142; Russian Math. Surveys, 43:2 (1988), 173–174

Citation in format AMSBIB
\Bibitem{KolKolMis88}
\by A.~Yu.~Kolesov, Yu.~S.~Kolesov, E.~F.~Mishchenko, N.~Kh.~Rozov
\paper A relaxation system in the neighbourhood of a disruption point: reduction to the regular case
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 141--142
\mathnet{http://mi.mathnet.ru/umn1814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940671}
\zmath{https://zbmath.org/?q=an:0717.34046|0662.34049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..173K}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 173--174
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001718}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1814
  • http://mi.mathnet.ru/eng/umn/v43/i2/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, E. F. Mishchenko, “Asymptotics of relaxation oscilations”, Math. USSR-Sb., 65:1 (1990), 1–17  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Kolesov, “Duck trajectories of relaxation systems connected with violation of the normal switching conditions”, Math. USSR-Sb., 68:1 (1991), 291–301  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Kolesov, E. F. Mishchenko, “The Pontryagin delay phenomenon and stable ducktrajectories for multidimensional relaxation systems with one slow variable”, Math. USSR-Sb., 70:1 (1991), 1–10  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Yu. Kolesov, Yu. S. Kolesov, “Relaxation cycles of differential-difference equations”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 75–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. Yu. Kolesov, “Application of techniques of relaxation oscillations to a system of differential-difference equations from ecology”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 77–86  mathnet  crossref  mathscinet  zmath  isi
    6. A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov, “Chaos of 'split torus' type in three-dimensional relaxation systems”, Sb. Math., 188:11 (1997), 1571–1586  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:223
    Full text:69
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019